# SDR SIMA20240729002

- Difficulty date: July 29, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N248NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000630
- Aircraft time: 19,617 hours, 13,038 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Part number: 2015G2H2H9A
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HIGHSPEED ABORTED TAKE OFF DUE TO MULTIPLE BIRDSTRIKE. ON T/O ROLL LH WING AND AIR PROBE LOSS OF AIRSPEED INDICATOR. FLIGHT CONTINUED. C/W BIRD STRIKE INSP WC 05-50-02-200-801 NO DAMAGE NOTED. DURING BIRD STRIKE INSPECTION FOUND DEBRIS IN #1 ADS PROBE. RAR ADS PROBE #1 PER AMM 34-13-01. OPC GOOD
